# SDR DALA2021042702426

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 20,827 hours, 7,980 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: Rt Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7571276) CREW REPORTS AFT RT SERVICE DOOR JAMMED SHUT. FREED AFT RT DOOR. DOOR OPENS AND CLOSES NORMALLY.
